Alert archive / New Jersey / Special Weather Statements in 2016

Special Weather Statement, NWS Philadelphia/Mount Holly

April 1, 2016Mercer County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Apr 1, 2016, 7:40 PM EDT for Mercer County, New Jersey. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 1, 2016, 7:40 PM EDT (23:40 UTC)
Expired
Apr 1, 2016, 8:15 PM EDT
In force
35 min
Issued by
NWS Philadelphia/Mount Holly

County Mercer County, NJ

The radar

The Philadelphia radar (KDIX), 20 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 11.7 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2016-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2016-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 196 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
655 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
196 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

687 
WWUS81 KPHI 012340
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
740 PM EDT FRI APR 1 2016
 
NJZ013-015-019-020-020015-
OCEAN-WESTERN MONMOUTH-MERCER-NORTHWESTERN BURLINGTON-
740 PM EDT FRI APR 1 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MERCER...
SOUTHWESTERN MONMOUTH...NORTHWESTERN OCEAN AND NORTH CENTRAL
BURLINGTON COUNTIES...

AT 739 PM EDT...A STRONG THUNDERSTORM WAS OVER CREAM RIDGE...OR 12
MILES SOUTHEAST OF TRENTON...MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ALLENTOWN...ROOSEVELT...WRIGHTSTOWN...JACKSONS MILLS...CROSSWICKS...
CLARKSBURG...CASSVILLE...CREAM RIDGE...IMLAYSTOWN...ADELPHIA...FREEWOOD
ACRES...WEST FREEHOLD...SIX FLAGS THEME PARK...VISTA CENTER...NEW EGYPT...
MCGUIRE AFB AND YARDVILLE-GROVEVILLE.

LAT...LON 4003 7463 4018 7467 4024 7426 4012 7421
TIME...MOT...LOC 2339Z 258DEG 35KT 4014 7455 
$$

SZATKOWSKI

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Apr 1, 6:48 PM EDT, 52 minutes earlier.

Area forecast discussion, Apr 1, 6:48 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
648 PM EDT FRI APR 1 2016

.SYNOPSIS...
A COLD FRONT CROSSING THE MID ATLANTIC STATES THIS EVENING WILL FIND
LOW PRESSURE DEVELOPING ON IT TO THE EAST OF NEW JERSEY SATURDAY
MORNING. ANOTHER WEAK COLD FRONT PASSES EAST THROUGH OUR AREA SATURDAY
AFTERNOON FOLLOWED BY A VERY STRONG AND WINDY COLD FRONTAL PASSAGE
SATURDAY NIGHT. HIGH PRESSURE BRIEFLY AFFECTS THE AREA LATE SUNDAY.
LOW PRESSURE OVER THE OHIO VALLEY SUNDAY NIGHT MOVES THROUGH NEW
JERSEY MONDAY AFTERNOON AND TO THE EAST OF CAPE COD MONDAY NIGHT.
HIGH PRESSURE RETURNS FOR TUESDAY NIGHT INTO EARLY WEDNESDAY,
BEFORE ANOTHER STORM SYSTEM APPROACHES FROM THE WEST AROUND
THURSDAY AND THURSDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
SHOWERS AND SCATTERED TSTMS HAVE PRODUCED GUSTY WINDS AND UP TO
DIME SIZE HAIL IN EASTERN PA AND N DE THIS AFTERNOON/EVENING.
THESE WILL SOON DIE OUT JUST EAST OF I95 AFTER 8 PM THIS EVENING.

THE STEERING FLOW ALOFT WILL ACTUALLY BACK MORE OUT OF THE
SOUTHWEST TONIGHT AS A RESULT OF UPSTREAM TROUGH AMPLIFICATION
OCCURRING OVER THE MIDWEST AND PERSISTENT DOWNSTREAM RIDGE
BLOCKING OVER THE WESTERN ATLANTIC. THE RESULTANT PATTERN WILL
CAUSE THE COLD FRONT TO SLOW DOWN AS IT MOVES THRU THE COASTAL
PLAIN THIS EVENING AND OFF THE NJ/DE COAST OVERNIGHT. MEANWHILE,
SYNOPTIC LIFT WILL INCREASE OVER THE MID-ATLANTIC COAST OVERNIGHT
WHEN A MID-LEVEL SHORTWAVE TROUGH APPROACHES FROM THE SOUTHWEST
AND THE REGION BECOMES POSITIONED IN THE RIGHT-ENTRANCE REGION OF
A 175 KT UPPER-LEVEL JET STREAK.

THE ABOVE SETUP WILL LIKELY RESULT IN A NORTHWARD EXPANSION OF
ANAFRONTAL PRECIP TOWARD THE DELMARVA OVERNIGHT. THERE IS STILL
SOME MODEL SPREAD AND FORECAST UNCERTAINTY REGARDING HOW FAR
INLAND THE RAIN GETS TO. THE GFS/ECMWF KEEP THE PRECIP CLOSE TO
THE COAST BEFORE DAYBREAK TOMORROW WHILE MOST OF THE OTHER
GUIDANCE BRINGS IT IN FARTHER WEST. FAVORED THE MORE WESTERN
SCENARIOS GIVEN THE STRENGTH OF THE DOWNSTREAM BLOCKING OFF THE
COAST AND TREND FOR THIS FRONT TO MOVE SLOWER THAN GUIDANCE HAD
INDICATED.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
A WEAK WAVE OF LOW PRESSURE IS FORECAST TO DEVELOP ALONG THE COLD
FRONT THAT IS FORECAST TO BE LOCATED ABOUT 75-100 MILES OFFSHORE
12Z SATURDAY. WE EXPECT A PERIOD OF STEADY RAIN DURING THE MORNING
ALONG THE COASTAL PLAIN. POPS DECREASE FARTHER INLAND AND ARE ONLY
IN CHANCE CATEGORY NORTH AND WEST OF I-95 WHERE THE WESTERN EDGE
OF THE PRECIP SHIELD IS LIKELY TO SETUP NEARBY.

A SHORTWAVE TROUGH APPROACHING FROM THE NORTHWEST DURING THE
MORNING SHOULD MOVE INTO NORTHEASTERN PA IN THE AFTERNOON. THIS
KICKER SYSTEM WILL AID IN STEERING THE OFFSHORE LOW AND COLD FRONT
FARTHER OUT TO SEA. EXPECT BREAKS IN THE CLOUD COVER TO DEVELOP
FROM WEST TO EAST DURING THE AFTERNOON. FORECAST MAX TEMPS ARE IN
THE MID 50S TO LOWER 60S.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
AN ACTIVE PATTERN FOR THE EXTENDED, WITH VERY STRONG WIND
POTENTIAL AND EVEN SNOWFALL POTENTIAL FOR SOME OF THE AREA.

ON SATURDAY NIGHT, AN AREA OF LOW PRESSURE WILL OUT OF THE MID
WEST AND INTO OUR AREA, PULLING A STRONG COLD FRONT ACROSS THE
AREA. A STRONG SHORT WAVE WILL BE MOVING ACROSS THE AREA AT THE
SAME TIME, SO THERE WILL BE THE POTENTIAL FOR SCATTERED SHOWERS TO
AFFECT THE AREA. IT IS POSSIBLE THAT TEMPERATURES MAY BE COLD
ENOUGH FOR SOME PRECIPITATION TO FALL AS SNOW ACROSS THE NORTHERN
PARTS OF THE AREA FOR A BRIEF PERIOD OF TIME SATURDAY NIGHT. WE
HAVE ONE TO TWO INCHES ACROSS THE FAR NORTHERN AREAS. WITH THE
STRONG WIND POTENTIAL, IF SNOW SHOWERS/SQUALLS DO DEVELOP, IT
COULD CAUSE A PERIOD OF DANGEROUS DRIVING CONDITIONS.

THE MAIN CONCERN DURING THE SATURDAY NIGHT THROUGH SUNDAY PERIOD
IS THE POTENTIAL FOR STRONG WINDS. WINDS COULD GUSTS OF 50 TO 60
MPH ARE EXPECTED LATE SATURDAY INTO SATURDAY NIGHT AS STRONG
PRESSURE GRADIENT WILL BE ACROSS THE AREA ALONG WITH STRONG WINDS
ALOFT THAT ARE EXPECTED TO MIX DOWN TO THE SURFACE. WE WILL
MAINTAIN THE HIGH WIND WATCH, AND UPGRADE TO A HIGH WIND WARNING
OR WIND ADVISORY WITH WITH LATER FORECASTS AS NEEDED.

WE HAVE ALSO ISSUED A FREEZE WATCH FOR UPPER MONTGOMERY, CHESTER,
AND CECIL COUNTIES AS THE GROWING SEASON HAS STARTED HERE AND
TEMPERATURES ARE FORECAST TO DROP TO NEAR 30 DEGREES. ADDITIONAL
FREEZE WATCHES MAY BE NEEDED EACH NIGHT THROUGH TUESDAY NIGHT FOR
THOSE AREAS WHERE THE GROWING SEASON HAS STARTED.

THE LOW WILL LIFT AWAY FROM THE AREA LATER SUNDAY INTO SUNDAY
NIGHT, AS HIGH PRESSURE BUILDS ACROSS THE AREA SUNDAY NIGHT. WINDS
WILL SLOWLY DIMINISH LATE SUNDAY AND INTO SUNDAY NIGHT. A DRYING
OUT PERIOD SHOULD OCCUR SUNDAY INTO SUNDAY NIGHT, ALTHOUGH SOME
LAKE EFFECT SHOWERS OR FLURRIES CANNOT BE RULED OUT IN THE
NORTHWEST FLOW SUNDAY.

MODELS CONTINUE TO INDICATE A CLIPPER SYSTEM AFFECTING THE AREA
NEXT MONDAY INTO MONDAY NIGHT. THE QUESTION BECOMES PRECIPITATION
TYPE ACROSS SOME OF THE AREA. PRECIPITATION WILL LIKELY BEGIN AS
AS SNOW IF IT STARTS EARLY ENOUGH MONDAY MORNING, THEN BECOME RAIN
FOR MOST AREAS DURING THE DAY. BUT AS THICKNESSES LOWER ACROSS THE
AREA LATER INTO THE EVENING, THERE IS THE POTENTIAL THAT WE COULD
HAVE A PERIOD OF SNOW ON THE BACKSIDE OF THE LOW BEFORE THE
PRECIPITATION ENDS. A LIGHT ACCUMULATION IS POSSIBLE, MAINLY FOR
NORTHERN AREAS.

HIGH PRESSURE RETURNS FOR LATE TUESDAY INTO EARLY WEDNESDAY WHICH
WILL ALLOW FOR DRY WEATHER TO RETURN. HOWEVER, THIS MAY BE SHORT
LIVED AS ANOTHER LOW PRESSURE SYSTEM AND ASSOCIATED FRONTAL
BOUNDARY IS FORECAST TO MOVE TOWARD THE AREA THURSDAY INTO FRIDAY.
MODELS INITIALLY BRING AN AREA OF LOW PRESSURE INTO THE GREAT
LAKES REGION WEDNESDAY NIGHT INTO THURSDAY, BRINGING A COLD FRONT
TOWARD OUR AREA. AS THE FRONT APPROACHES, A TRIPLE POINT LOW FORMS
NEAR OUR AREA, WHICH WILL SLOW THE PROGRESS OF THIS SYSTEM.
PRECIPITATION CHANCES START LATE WEDNESDAY INTO THURSDAY, BUT
CONTINUE INTO THURSDAY NIGHT AND FRIDAY AS THE TRIPLE POINT LOW
SLOWLY MOVES EASTWARD. IT LOOKS LIKE PRECIPITATION SHOULD BE ALL
RAIN, EXCEPT AT THE VERY BEGINNING IF IT STARTS EARLY ENOUGH, AND
AT THE END IF IT HOLDS ON LONG ENOUGH.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

TONIGHT...VFR CONDITIONS EXCEPT BRIEF IFR IN SCT TSTMS THIS EVENING
WITH A GUSTY WEST WIND 30-35 KT. CHC DIME SIZE HAIL TIL ABOUT 00Z
VCNTY KPHL. TSTMS DIMINISH RAPIDLY AFTER 00Z AND GRADIENT WINDS
SHIFT TO WEST AND NORTHWEST THEN DIMINISH TO LIGHT OVERNIGHT. MID
LVL RAIN DEVELOPS BY MORNING FOR MOST OF THE TAF SITES EXCEPT
POSSIBLY KRDG AND KABE WITH A LIGHT WIND.

SATURDAY...CONDITIONS MAY LOWER TO IFR IN RAIN DURING THE MORNING
BEFORE A GUSTY WEST WIND TO 20 KT DEVELOPS IN THE AFTN AND CONDITIONS
IMPROVE TO VFR.

OUTLOOK...

SATURDAY NIGHT-SUNDAY...GENERALLY VFR EXPECTED. A CHANCE OF SHOWERS
SATURDAY NIGHT WHICH MAY LOWER CONDITIONS. STRONG WEST TO NORTHWEST
WINDS OVERNIGHT SATURDAY AND SUNDAY. WIND GUSTS COULD REACH 40-50
KNOTS LATE SATURDAY INTO SUNDAY.

SUNDAY NIGHT...GENERALLY VFR. WINDS DIMINISH SUNDAY NIGHT, THEN
INCREASE OUT OF THE SOUTHWEST MONDAY WITH GUSTS 20-30 KNOTS POSSIBLE.

MONDAY-MONDAY NIGHT...VFR EARLY, LOWERING CONDITIONS LATER IN THE
DAY AND INTO THE NIGHT WITH RAIN DEVELOPING. SNOW POSSIBLE LATE AS
PRECIPITATION ENDS. GUSTY SOUTHWEST WINDS AHEAD OF A FRONT, THEN
NORTHWEST BEHIND THE FRONT. GUSTS AT LEAST 25-30 KNOTS.

TUESDAY-TUESDAY NIGHT...VFR. GUSTY NORTH-NORTHWEST WINDS 25-30 KNOTS.

WEDNESDAY...VFR AND LIGHT WINDS EXPECTED.

&&

.MARINE...
CURRENT SCA IN EFFECT FOR THE WATERS HAS BEEN VERIFYING MOST OF
THE DAY WITH WIND GUSTS IN THE BAY...AND WITH WIND GUSTS AND SEAS
IN THE COASTAL ATLANTIC. THE ONLY CHANGES TO THE SCA WITH THE
AFTERNOON UPDATE WAS TO EXTEND THE SCA FOR THE DE BAY A FEW HOURS
LATER TO COVER THE FIRST HALF OF THE EVENING SINCE THE POTENTIAL
FOR GUSTY SW WINDS WILL LINGER UNTIL A COLD FRONT MOVES THRU
AROUND OR JUST AFTER SUNSET.

THE SCA CONTINUES THRU TONIGHT FOR THE COASTAL ATLANTIC WATERS.
THE WINDS WILL WEAKEN LATER THIS EVENING AND BECOME LIGHT LATE
TONIGHT AS THE FRONT MOVES OFF THE COAST. HOWEVER, IT WILL TAKE
TIME FOR THE SEAS TO SUBSIDE AFTER THE WIND FIELD DOES FIRST.
THERE IS A CHANCE THAT SEAS AT OUR OFFSHORE BUOYS TAKE A BIT
LONGER TO FALL BELOW 5 FT. IF THIS HAPPENS, THE SCA MAY NEED TO BE
EXTENDED INTO SATURDAY MORNING.

OUTLOOK...

SATURDAY NIGHT-SUNDAY...STORM WATCH REMAINS IN EFFECT. GALE FORCE
CONDITIONS EXPECTED, WITH STORM FORCE LIKELY OVERNIGHT SATURDAY INTO
SUNDAY, BEHIND A COLD FRONTAL PASSAGE MOVING ACROSS THE AREA LATE
SATURDAY.

SUNDAY NIGHT...SMALL CRAFT ADVISORY CONDITIONS POSSIBLE EARLY,
DIMINISHING OVERNIGHT.

MONDAY-TUESDAY NIGHT...INCREASING WINDS THROUGH THE DAY MONDAY,
WITH A RETURN TO SMALL CRAFT ADVISORY LEVEL WINDS LIKELY, POSSIBLY
NEAR GALE FORCE, ESPECIALLY BEHIND A COLD FRONTAL PASSAGE. A BRIEF
LULL POSSIBLE EARLY MONDAY NIGHT, BEFORE INCREASING AGAIN TO SMALL
CRAFT LEVELS, POSSIBLY GALE OVERNIGHT MONDAY INTO TUESDAY NIGHT.

WEDNESDAY...CONDITIONS LOWER BELOW ADVISORY LEVELS.

&&

.FIRE WEATHER...
FOR SUNDAY...VERY WINDY CONDITIONS WITH RELATIVE HUMIDITY LEVELS
DROPPING INTO 25-30 PERCENT RANGE FOR A TIME IN THE AFTERNOON.
THIS COULD LEAD TO FIRE WEATHER CONCERNS, ALTHOUGH THE EXTENT WILL
DEPEND ON HOW MUCH DRYING OF THE FUELS TAKES PLACE LEADING UP TO
SUNDAY.

&&

.CLIMATE...
IF WE GET TIME WE'LL ADD MARCH CLIMAT RANKINGS LATE THIS EVENING.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HIGH WIND WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY
     MORNING FOR PAZ054-055-060>062-070-071-101>106.
     FREEZE WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING
     FOR PAZ101>103.
NJ...HIGH WIND WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY
     MORNING FOR NJZ001-007>010-012>027.
DE...HIGH WIND WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY
     MORNING FOR DEZ001>004.
MD...HIGH WIND WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY
     MORNING FOR MDZ008-012-015-019-020.
     FREEZE WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING
     FOR MDZ008.
MARINE...STORM WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING
     FOR ANZ430-431-450>455.
     SMALL CRAFT ADVISORY UNTIL 7 AM EDT SATURDAY FOR ANZ450>455.
     SMALL CRAFT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR ANZ430-
     431.

&&

SYNOPSIS...DRAG/ROBERTSON 648
NEAR TERM...DRAG/KLEIN 648
SHORT TERM...KLEIN
LONG TERM...ROBERTSON
AVIATION...DRAG/KLEIN/ROBERTSON 648
MARINE...DRAG/KLEIN/ROBERTSON 648
FIRE WEATHER...
CLIMATE...648
Hazardous weather outlook, Apr 1, 3:51 PM EDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
351 PM EDT FRI APR 1 2016

NJZ001-007>010-PAZ054-055-060>062-105-022000-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-UPPER BUCKS-
351 PM EDT FRI APR 1 2016

...HIGH WIND WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WATCH.

SNOW MAY FALL OVERNIGHT SATURDAY INTO SUNDAY MORNING. THE SNOW,
COMBINED WITH THE WINDS COULD REDUCE VISIBILITIES AT TIMES MAKING
FOR DANGEROUS DRIVING CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ012-015-019-020-NJZ012>027-PAZ070-071-104-106-022000-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-
TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-
SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
EASTERN MONTGOMERY-LOWER BUCKS-
351 PM EDT FRI APR 1 2016

...HIGH WIND WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WATCH.

FOR MONDAY NIGHT, AND TUESDAY NIGHT...TEMPERATURES ARE FORECAST
TO DROP TO OR BELOW FREEZING FOR MUCH OF THE AREA. THE GROWING
SEASON IS OFF TO AN EARLY START FOR MUCH OF THE REGION, ESPECIALLY
FROM THE INTERSTATE 95 CORRIDOR ON SOUTH AND EAST. FROST OR FREEZE
HEADLINES MAY THEREFORE BE NEEDED FOR PORTIONS OF THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ008-PAZ101>103-022000-
CECIL-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
351 PM EDT FRI APR 1 2016

...HIGH WIND WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...
...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WATCH.
   FREEZE WATCH.

FOR MONDAY NIGHT, AND TUESDAY NIGHT...TEMPERATURES ARE FORECAST
TO DROP TO OR BELOW FREEZING FOR MUCH OF THE AREA AGAIN. FROST OR
FREEZE HEADLINES MAY THEREFORE BE NEEDED FOR PORTIONS OF THE
REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-022000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
351 PM EDT FRI APR 1 2016

...STORM WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 1, 6:43 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
643 PM EDT FRI APR 1 2016

DEZ001-NJZ016>018-PAZ070-071-102-012315-
NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-PHILADELPHIA-EASTERN
CHESTER-DELAWARE-
643 PM EDT FRI APR 1 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN NEW CASTLE...
NORTHWESTERN CAMDEN...NORTHWESTERN GLOUCESTER...NORTHWESTERN SALEM...
SOUTHEASTERN CHESTER...SOUTHERN DELAWARE AND SOUTHWESTERN
PHILADELPHIA COUNTIES...

AT 642 PM EDT...A STRONG THUNDERSTORM WAS OVER ARDEN...OR NEAR
WILMINGTON...MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...CAMDEN...WILMINGTON...GLOUCESTER CITY...CHESTER...DEPTFORD...
WEST DEPTFORD...GLASSBORO...LINDENWOLD...PENNSVILLE...BELLMAWR...YEADON...
WOODBURY...PITMAN...CARNEYS POINT...FOLCROFT...SWARTHMORE...PAULSBORO...NEW
CASTLE AND PENNS GROVE.

LAT...LON 3984 7561 3999 7507 3973 7498 3965 7553
      3967 7551 3969 7551 3971 7549 3972 7552
      3968 7555
TIME...MOT...LOC 2242Z 255DEG 32KT 3977 7549

SZATKOWSKI
Local storm report, Apr 1, 6:51 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
651 PM EDT FRI APR 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     TSTM WND GST     SUSSEX COUNTY AIRPORT   38.69N  75.36W
04/01/2016  M46 MPH          SUSSEX             DE   ASOS

1010 AM     MARINE TSTM WIND LEWES                   38.78N  75.15W
04/01/2016  M44 MPH          SUSSEX             DE   WEATHER FLOW

1018 AM     MARINE TSTM WIND SHIP JOHN SHOAL NOS     39.30N  75.38W
04/01/2016  M50 MPH          ANZ430             NJ   NOS PLATFORM

1024 AM     MARINE TSTM WIND BRANDYWINE SHOAL NOS    38.99N  75.11W
04/01/2016  M39 MPH          ANZ431             DE   NOS PLATFORM

1102 AM     MARINE TSTM WIND 3 WSW BEACH HAVEN HEIGH 39.52N  74.32W
04/01/2016  M40 MPH          OCEAN              NJ   WXFLOW

1115 AM     MARINE TSTM WIND LONG BEACH ISLAND       39.64N  74.21W
04/01/2016  M39 MPH          ANZ451             NJ   WEATHER FLOW

0530 PM     HAIL             POTTSTOWN               40.25N  75.64W
04/01/2016  M0.25 INCH       MONTGOMERY         PA   TRAINED SPOTTER

0640 PM     HAIL             HANOVER                 40.80N  74.37W
04/01/2016  M0.75 INCH       MORRIS             NJ   TRAINED SPOTTER

0642 PM     HAIL             WILMINGTON              39.73N  75.53W
04/01/2016  M0.75 INCH       NEW CASTLE         DE   TRAINED SPOTTER

            SEVERAL REPORTS NEAR INTERSTATE 95.

&&

EVENT NUMBER PHI1600853 PHI1600855 PHI1600852 PHI1600854 PHI1600856
PHI1600857 PHI1600858 PHI1600860 PHI1600859

STAFF
Special weather statement, Apr 1, 7:12 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
712 PM EDT FRI APR 1 2016

NJZ017>019-027-PAZ071-020000-
GLOUCESTER-CAMDEN-SOUTHEASTERN BURLINGTON-NORTHWESTERN
BURLINGTON-PHILADELPHIA-
712 PM EDT FRI APR 1 2016

...A STRONG THUNDERSTORM WILL AFFECT CAMDEN...NORTH CENTRAL
GLOUCESTER...CENTRAL BURLINGTON AND SOUTHEASTERN PHILADELPHIA
COUNTIES...

AT 710 PM EDT...A STRONG THUNDERSTORM WAS OVER BARCLAY-KINGSTON...OR
NEAR CAMDEN...MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...CAMDEN...GLOUCESTER CITY...CHERRY HILL...EVESHAM...MOUNT
LAUREL...WILLINGBORO...VOORHEES...MEDFORD...LINDENWOLD...LUMBERTON...
BELLMAWR...MOUNT HOLLY...BERLIN...PALMYRA...TABERNACLE...MAGNOLIA...
PRESIDENTIAL LAKES ESTATES...PEMBERTON AND AUDUBON PARK.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3973 7509 3999 7512 4008 7456 3981 7452
TIME...MOT...LOC 2310Z 263DEG 32KT 3991 7501

SZATKOWSKI
Local storm report, Apr 1, 7:17 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
717 PM EDT FRI APR 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     TSTM WND GST     SUSSEX COUNTY AIRPORT   38.69N  75.36W
04/01/2016  M46 MPH          SUSSEX             DE   ASOS

1010 AM     MARINE TSTM WIND LEWES                   38.78N  75.15W
04/01/2016  M44 MPH          SUSSEX             DE   WEATHER FLOW

1018 AM     MARINE TSTM WIND SHIP JOHN SHOAL NOS     39.30N  75.38W
04/01/2016  M50 MPH          ANZ430             NJ   NOS PLATFORM

1024 AM     MARINE TSTM WIND BRANDYWINE SHOAL NOS    38.99N  75.11W
04/01/2016  M39 MPH          ANZ431             DE   NOS PLATFORM

1102 AM     MARINE TSTM WIND 3 WSW BEACH HAVEN HEIGH 39.52N  74.32W
04/01/2016  M40 MPH          OCEAN              NJ   WXFLOW

1115 AM     MARINE TSTM WIND LONG BEACH ISLAND       39.64N  74.21W
04/01/2016  M39 MPH          ANZ451             NJ   WEATHER FLOW

0530 PM     HAIL             POTTSTOWN               40.25N  75.64W
04/01/2016  M0.25 INCH       MONTGOMERY         PA   TRAINED SPOTTER

0608 PM     TSTM WND DMG     DELAWARE TWP            40.45N  74.96W
04/01/2016                   HUNTERDON          NJ   911 CALL CENTER

            WIRES DOWN

0640 PM     HAIL             HANOVER                 40.80N  74.37W
04/01/2016  M0.75 INCH       MORRIS             NJ   TRAINED SPOTTER

0642 PM     HAIL             WILMINGTON              39.73N  75.53W
04/01/2016  M0.75 INCH       NEW CASTLE         DE   TRAINED SPOTTER

            SEVERAL REPORTS NEAR INTERSTATE 95.

0643 PM     HAIL             MORRISTOWN              40.43N  74.25W
04/01/2016  M0.25 INCH       MIDDLESEX          NJ   SOCIAL MEDIA

&&

EVENT NUMBER PHI1600853 PHI1600855 PHI1600852 PHI1600854 PHI1600856
PHI1600857 PHI1600858 PHI1600862 PHI1600860 PHI1600859 PHI1600861

STAFF
Special weather statement, Apr 1, 7:30 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
730 PM EDT FRI APR 1 2016

NJZ012>014-020-020030-
OCEAN-EASTERN MONMOUTH-WESTERN MONMOUTH-MIDDLESEX-
730 PM EDT FRI APR 1 2016

...A STRONG THUNDERSTORM WILL AFFECT MONMOUTH...SOUTHEASTERN
MIDDLESEX AND NORTHWESTERN OCEAN COUNTIES...

AT 729 PM EDT...A STRONG THUNDERSTORM WAS OVER MANALAPAN...OR 14 MILES
SOUTH OF NEW BRUNSWICK...MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LONG BRANCH...ASBURY PARK...MIDDLETOWN...HOWELL...MARLBORO...MANALAPAN...
TINTON FALLS...HOLMDEL...RED BANK...JAMESBURG...HIGHLANDS...FARMINGDALE...
ELBERON...CLARKSBURG...YORKETOWN...NAVESINK...COLLINGWOOD PARK...EAST
FREEHOLD...ROBERTSVILLE AND WHITTINGHAM.

LAT...LON 4018 7401 4018 7404 4019 7403 4019 7406
      4018 7405 4017 7444 4035 7447 4042 7403
      4042 7398 4039 7398 4039 7401 4037 7400
      4038 7397 4036 7397
TIME...MOT...LOC 2329Z 263DEG 31KT 4027 7437

SZATKOWSKI
Special weather statement, Apr 1, 7:40 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
740 PM EDT FRI APR 1 2016

NJZ013-015-019-020-020015-
OCEAN-WESTERN MONMOUTH-MERCER-NORTHWESTERN BURLINGTON-
740 PM EDT FRI APR 1 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MERCER...
SOUTHWESTERN MONMOUTH...NORTHWESTERN OCEAN AND NORTH CENTRAL
BURLINGTON COUNTIES...

AT 739 PM EDT...A STRONG THUNDERSTORM WAS OVER CREAM RIDGE...OR 12
MILES SOUTHEAST OF TRENTON...MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ALLENTOWN...ROOSEVELT...WRIGHTSTOWN...JACKSONS MILLS...CROSSWICKS...
CLARKSBURG...CASSVILLE...CREAM RIDGE...IMLAYSTOWN...ADELPHIA...FREEWOOD
ACRES...WEST FREEHOLD...SIX FLAGS THEME PARK...VISTA CENTER...NEW EGYPT...
MCGUIRE AFB AND YARDVILLE-GROVEVILLE.

LAT...LON 4003 7463 4018 7467 4024 7426 4012 7421
TIME...MOT...LOC 2339Z 258DEG 35KT 4014 7455

SZATKOWSKI

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 4:08 AM EDTHigh Wind WatchPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more24 hr
Apr 1, 4:14 AM EDTStorm WatchPHI17 hr
Apr 1, 9:59 AM EDTSpecial Marine WarningPHI46 min
Apr 1, 10:13 AM EDTSevere Thunderstorm WarningPHIAtlantic, Cape May, Cumberland47 min
Apr 1, 10:31 AM EDTSpecial Marine WarningPHI44 min
Apr 1, 10:45 AM EDTSpecial Weather StatementPHIAtlantic, Ocean45 min
Apr 1, 5:25 PM EDTSpecial Weather StatementPHIHunterdon, Morris65 min
Apr 1, 5:45 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer30 min
Apr 1, 6:25 PM EDTSpecial Weather StatementPHIMorris35 min
Apr 1, 6:43 PM EDTSpecial Weather StatementPHIGloucester32 min
Apr 1, 7:12 PM EDTSpecial Weather StatementPHIBurlington, Camden48 min
Apr 1, 7:30 PM EDTSpecial Weather StatementPHIMonmouth60 min
Apr 1, 2:57 PM EDTSpecial Weather StatementPHIMonroe48 min
Apr 1, 3:41 PM EDTFreeze WatchPHIChester, Montgomery18 hr
Apr 1, 5:15 PM EDTSpecial Weather StatementPHIChester30 min
Apr 1, 9:36 AM EDTSpecial Weather StatementPHISussex24 min
Apr 1, 10:07 AM EDTSpecial Weather StatementPHISussex8 min

Nearby

Special Weather Statements in New Jersey, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.